OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.26 (1994) s. >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4623

Title: Self-similar sets and measures
Authors: Graf, Siegfried
Issue Date: 1994
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Siegfried Graf, "Self-similar sets and measures", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 26 (1994) suppl., pp. 35-48.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
26 (1994) suppl.
Abstract: A major theme in the theory of fractals is that of self—similarity: the whole fractal set is composed of smaller parts which are geometrically similar to whole set. There are several ways to formulate this concept in a mathematically rigorous way. Неге I will deal with Hutchinson’s definition of self-similarity. It is the purpose of this lecture to collect some of the basic results concerning the Hausdorff dimension, Hausdorff measure and local structure of self-similar sets and measures. I am not striving for completeness but rather use my own research interests as a guide to the results and problems in the area. Most of the proofs are omitted. Interested roaders are refered to the literature.
URI: http://hdl.handle.net/10077/4623
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.26 (1994) s.

Files in This Item:

File Description SizeFormat
GrafRendMat26s.pdf201.15 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.